Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/living-healthy/f/weight-loss/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Includes Expert Content
    IT Band
    avatar
    oconnell0411 posted:
    Hi,
    I have a chronic issue with my IT Band. I also have knee issues. I am no longer a runner, and I am a cyclist. 6 days before my first century bike ride, I had a severly inflamed IT Band, got a cortizone shot, did PT needless to say, I did not do the century. My goal is to do one this year, however, I once again had a severly inflamed IT Band, I start PT again tomorrow and will also go for a deep tissue massage for it.....UGH.....i am so frustrated..........i need help
     
    avatar
    Rich Weil, MEd, CDE responded:
    IT bands can be stubborn for sure. During your PT ask the PT to explain to you what the cause of it is. Is one leg shorter the other? Is there muscle imbalance? Is it a problem with your gait? Is it chronic muscle tightness? Posture? Find out what's causing it so once they treat it successfully you will prevent it in the future. You're doing the proper treatments. Good luck.


    Helpful Tips

    Interval TrainingExpert
    Hello Everyone, I mentioned in my Losing Belly Fat post that aerobic exercise will help, and if you want to increase your fitness quickly ... More
    Was this Helpful?
    82 of 100 found this helpful

    Helpful Resources

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.